Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Boils on the body, swollen and red, applied neomycin. Cause?

Hi doc. I m having a red boil for the last one week on my right thigh and yesterday i found the boil on the lower part of my left leg. Its swollen and in red. I went to the pharmacist and was told it could be due to bacteria infections and they have gave me a neomycin cream to apply and some antibiotics . What could be really the cause of these boils lately on my body?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
The reason of your boils is infection.The bacteria cause this infection lies in our body in non active or resting condition.when they get favourable condition they start multiplying causes inflammation & boils.
The favourable condition may be high sugar level,decrease resistance of body,secondary attack, weather condition etc.
You need anti-inflammatory medicine along with antibiotics.
You should clean the burst boil before applying neomycin.
Answered: Sat, 4 Aug 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor